# SDR VNAA202412240064

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN DOOR BRACKET IS CORRODED AT F.S. 533 BETWEEN STGR 21L TO STGR 22L.  REMOVED CORRODED BRACKET.  INSTALLED NEW FWD CARGO TIE DOWN DOOR BRACKET P/N SH670-33389-1 AT F.S. 533 BETWEEN STGR 21L TO STGR 22L. IAW CRJ 700 SRM 51-42-13-001-001-A01 AND CRJ 700 SRM 51-42-20-001-001-A01       SH670-33389-1"
